Ending pregnancy by removing the fetus before it can survive outside the uterus is called abortion. Medical abortion is done up to the 10th week of pregnancy, where tablets Mifepristone and Misoprostol are used. The other methods used are vacuum aspiration, dilation and evacuation, and induction abortion.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Are my boobs and legs enlarging due to my abortion a month ago?
Query: Hi doctor, I had an abortion a month ago, for the second time. Previously I had abortion before nine months. However, my boobs grew tremendously and my pants do not fit anymore even after a month. Is this normal? I did not eat more than I usually do during the short pregnancy (approximately seven we... Read Full »
Answer: Hi,Welcome to icliniq.com.I have gone through the details presented by you and I fully understand your concern. Please tell me exactly how much is the growth to decide if it is normal or require any investigation. During pregnancy the estrogen and progesterone levels raises and results in breast gro... Read Full »
I have a history of abortion, and my AMH levels are low. Are the chances for me to conceive?
Query: Hello doctor,I am an adult weighing 70 kilograms and having a height of 5.3 feet. I have a problem conceiving with a history of one abortion, and my vitamin D levels are a bit low. My anti-mullerian hormone level is 1.25 ng/mL. I have no thyroid issues. As per the references in the report, it is men... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. I have gone through the reports (attachments removed to protect the patient's identity). The information you have given is not enough to make a proper evaluation. I need to know more to suggest to you. How long have y... Read Full »
I had regular periods after my medical abortion before six months. Now my periods are six days late. Why?
Query: Hi doctor, My periods are six days late. It has been six months since my medical abortion, and I have had regular periods during these six months. I did not even have sex in these six months, so there was no chance I could be pregnant, and I felt slight cramping. Please let me know if there is anyth... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Sometimes periods might get delayed by one or two weeks because of some stress or recent illness. If you have not gone through any intercourse in the last six months, then there is no chance of getting pregnant. So I would suggest waiting two... Read Full »
I am 1-month-pregnant, and I took an abortion pill yesterday, but I noticed a small blood. How can I know if it was a complete abortion?
Query: Hello doctor, I was one month pregnant and yesterday I took abortion pills. In the morning I had a little bit of bleeding with a small size clot like a pinch clot. What does it mean? Is it a complete abortion or not? If it is not a complete abortion what should I do? I cannot consult a doctor becau... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through your case, and I understand your concern. To guide you properly, I want to know when was your last menstrual date. How many tablets did you take? Have you taken a tablet of Mifepristone before these tablets? After passing the clot, how was t... Read Full »
My urine pregnancy test is positive, but I want to discontinue the pregnancy. Please help.
Query: Hi doctor,I do not remember the last period date. It may be at the start of last month. I am approximately one month delayed. The prega news test is positive, and I want to abort. Please help.Thanks. Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. According to your last menstruation date, you are around eight weeks pregnant. You can terminate your pregnancy by two methods, either by using medications or by a minor procedure called dilation and evacuation. Have you done your ultrasound ... Read Full »
I am a 37-year-old and have experienced two spontaneous miscarriages. Please help.
Query: Hello doctor, I am 37 years old and has no children but have been for 2 years. I have had experienced two spontaneous miscarriages, seven weeks and 12 weeks, and two chemical pregnancy. We did reproductive check, and both of us are normal. What can we do now? Kindly help. Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. Have some healthy precautions and tips and try again with hope. I would suggest the following: Have healthy diet, daily exercise and yoga to have balanced BMI (body mass index). Include recreational activities like swiming ,painting ,... Read Full »
I have had two miscarriages at ten weeks and the second one at 14 weeks. Why?
Query: Hello doctor, I have had two miscariages at ten weeks and the second one at 14 weeeks. Why? Kindly help. Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. Females with some thrombophilic abnormalities or coagulation disorder aborts naturally. Similarly if you have been suffering from any chronic disease like diabetes also can cause miscarriages. So have strict attention on your health get t... Read Full »
Why are my periods heavy and painful after abortion?
Query: Hi doctor,I am having an issue. Now I had an abortion two months back when I was just a couple days past two months. Now since I did that, my periods have been heavy and very painful. Also, I keep having pelvic pain and sometimes stomach pain. Could I please get some advice on what might be the issu... Read Full »
Answer: Hi, Welcome to icliniq.com. It would be better if you could send me your detailed gynecology, obstetrics, medical, and drug history. Have healthy habits like daily exercise, walk, yoga and a healthy nutritious diet with less salt, sugar, oil and spice. Have a soft diet and complete check-up and t... Read Full »
I was eight weeks pregnant, and the baby had no heartbeat and was not growing. I took abortion pills but had no bleeding; why?
Query: Hi doctor, I was eight weeks pregnant, and the baby had no heartbeat and was not growing. So the doctor said to avoid it, then gave Mifty kit. After taking the Mifty kit, I went for an ultrasound after eight days, but some sac parts remained after that doctor gave Misoprostol 200, six tablets to tak... Read Full »
Answer: Hi, Welcome to icliniq.com. You have taken tablets, but they might be a bit lower dose or with a large duration difference. If it were given more frequently within less time period, it would be more effective. Every woman's body responds to hormones a bit differently from others. Some women may n... Read Full »
I am Rh-negative and six weeks pregnant, and I do not want to continue my pregnancy. Kindly help.
Query: Hello doctor,I am six weeks pregnant and do not want to continue my pregnancy. I am Rh negative (O negatives). I had an abortion five years back at four months because of growth issues in the baby. The abortion started with medicine but ended up surgical as some parts were left inside. I had a secon... Read Full »
Answer: Hello,Welcome to icliniq.com.Thank you for your query.I understand your concern. Medical-induced abortion is done by hormonal pills that cause inflammatory factors to increase. But a medical miscarriage does not need to go well as there is a dosage limit. If, after receiving the proper dosage, you a... Read Full »